# SDR VNAA9712014

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011389502
- Condition: Failed
- Location: Left
- Part time: 6,516 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, THE CREW NOTED A LEFT AIRCONDITIONING PACK OVERHEAT, AND LAV SMOKE WARNING MESSAGE.  AFTER RETURNING TO THE GATE, PIT MAINTENANCE INSPECTED AND REPLACED THE LEFT GROUND COOLING FAN IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-51-23.  THE LAV SMOKE SYSTEM WAS FUNCTION CHECKED IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 26-15-00.  ALL OPERATION CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
